# SDR SWIA201332802

- Difficulty date: January 26, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 24,320 hours, 20,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LANDING PLATE HAS CORROSION AROUND NUT PLATES.  (C-CHECK)  REMOVED AND REPLACED CARGO DOOR LANDING PLATE IAW REO.
